Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Injective hulls of Stone algebras


Author: H. Lakser
Journal: Proc. Amer. Math. Soc. 24 (1970), 524-529
MSC: Primary 06.50
DOI: https://doi.org/10.1090/S0002-9939-1970-0255457-7
MathSciNet review: 0255457
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Balbes and G. Grätzer, Injective and projective Stone algebras, Duke Math. J. (to appear). MR 0281663 (43:7378)
  • [2] G. Birkhoff, Lattice theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R. I., 1967. MR 37 #2638. MR 0227053 (37:2638)
  • [3] C. C. Chen and G. Grätzer, Stone lattices. I: Construction theorems, Canad. J. Math. 21 (1969), 884-894. MR 0242737 (39:4065a)
  • [4] G. Grätzer and E. T. Schmidt, On the generalized Boolean algebra generated by a distributive lattice, Nederl. Akad. Wetensch. Proc. Ser. A.61 = Indag. Math. 20 (1958), 547-553. MR 20 #6991. MR 0100561 (20:6991)
  • [5] P. R. Halmos, Lectures on Boolean algebras, Van Nostrand, Math. Studies, no. 1, Van Nostrand, Princeton, N. J., 1963. MR 29 #4713. MR 0167440 (29:4713)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.50

Retrieve articles in all journals with MSC: 06.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0255457-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society